Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Morristown, TN

February 28, 2011Anderson County, Knox County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Feb 28, 2011, 12:23 PM EST for Anderson County, Knox County, Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2011, 12:23 PM EST (17:23 UTC)
Expired
Feb 28, 2011, 1:00 PM EST
In force
37 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Anderson County, TN, Knox County, TN

The radar

The Knoxville radar (KMRX), 56 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 12:48 PM ESTTSTM WND DMGClinton, TNFEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 6:59 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 948 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
948 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
2.6
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WUUS54 KMRX 281723
SVRMRX
TNC001-093-281800-
/O.NEW.KMRX.SV.W.0020.110228T1723Z-110228T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1223 PM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST TENNESSEE...
  KNOX COUNTY IN EAST TENNESSEE...

* UNTIL 100 PM EST

* AT 1216 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLINTON...AND MOVING EAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  KNOXVILLE...HALLS...LAKE FOREST...MALONEYVILLE...MASCOT AND
  KIMBERLIN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST MONDAY AFTERNOON
FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3588 8399 3587 8402 3586 8402 3588 8423
      3595 8429 3621 8429 3618 8424 3621 8422
      3621 8395 3617 8392 3617 8374 3613 8372
      3594 8370 3592 8376 3584 8385
TIME...MOT...LOC 1723Z 275DEG 51KT 3604 8400

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 9:22 AM EST, 3 hours 1 minute earlier.

Area forecast discussion, Feb 28, 9:22 AM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
922 AM EST MON FEB 28 2011

.DISCUSSION...LINE OF SHOWERS AND THUNDERSTORMS ENTERING WESTERN
PORTIONS OF THE CWA. CURRENT POPS LOOK GOOD. TEMPERATURES AND THE
REST OF THE FORECAST ON TRACK. WILL UPDATE FORECAST TO REMOVE
MORNING WORDING...NO OTHER CHANGES PLANNED.

.PREVIOUS DISCUSSION...

.SHORT TERM...(TODAY AND TONIGHT)...
DEFINITELY THE CALM BEFORE THE STORM THIS MORNING...WITH SEVERE
WEATHER PARAMETERS COMING TOGETHER FOR A STORMY AFTERNOON.
INSTABILITY AND SHEAR FAVOR A LINE OF SEVERE STORMS WITH ISOLATED
TORNADOES ALSO POSSIBLE. LESS THREAT OF HAIL THAN OTHER SEVERE
WEATHER TYPES...WITH LOCALLY HEAVY RAINS SUPPORTING PREVIOUS FLOOD
WATCH.

SURFACE OBSERVATIONS SHOW VERY STRONG AND GUSTY WINDS IN THE HIGHER
TERRAIN THIS MORNING...ESPECIALLY ABOVE 2500 FEET...EASILY MEETING
WIND ADVISORY CRITERIA. THUS...NO CHANGES TO NPW FOR WIND ADVISORY
IN AREAL COVERAGE OR TIMING. THESE STRONG WINDS HAVE MIXED DOWN JUST
ENOUGH TO THE SURFACE TO ALLOW DENSE FOG ADVISORY TO BE CANCELLED AT
THIS TIME.

OTHERWISE...VERY MILD TEMPS IN THE 50S AND 60S...SO SHOULD BE ABLE
TO REACH THE WARMER MOS HIGHS BEFORE STORMS DEVELOP. MINS TONIGHT
ADJUSTED SLIGHTLY DUE TO SOME WINDS STAYING UP A BIT FOR MIXING.

MANY PRODUCTS TO UPDATE...INCLUDING SPS FOR SEVERE WEATHER THREAT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)...
HIGH PRESSURE WITH MOSTLY SUNNY SKIES TO START OFF MARCH AND MUCH
COOLER TEMPERATURES TUESDAY. TUESDAY NIGHT SHOULD BE SLIGHTLY COOLER
AS HIGH PRESSURE RIDGE SETTLES OVER THE SOUTHEAST AND SOUTHERN
APPALACHIANS...LOWS IN THE UPPER 20S TO MID 30S. HIGH PRESSURE
CONTINUES WEDNESDAY WITH REINFORCING DRY COOL FRONT. SUNNY
CONDITIONS AGAIN THURSDAY AND SLIGHTLY WARMER DAYS AND CONTINUED
COOL NIGHTS. NEXT WEATHER SYSTEM TO BEGIN TO AFFECT FORECAST AREA
FRIDAY AS HIGH PRESSURE SHIFTS EAST AND WARM FRONT LIFTS NORTH INTO
OHIO VALLEY. MAIN SYSTEM DEVELOPING OVER THE PLAINS FRIDAY AND
MOIST AIR MASS MOVING INTO TN VALLEY WILL ALLOW SLIGHT CHANCE
SHOWERS THROUGH FRIDAY NIGHT. COLD FRONT APPROACHES LATE SATURDAY
WITH CHANCE OF THUNDERSTORMS. SYSTEM IS SLOW MOVING SO RAIN CHANCES
CONTINUE THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             75  38  59  36  66 / 100  50   0   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  72  37  56  34  63 / 100  60  10   0   0
OAK RIDGE, TN                       70  35  56  35  64 / 100  50  10   0   0
TRI CITIES AIRPORT, TN              70  32  55  29  60 / 100  70  10   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BLOUNT SMOKY
     MOUNTAINS...CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...
     EAST POLK...JOHNSON...MARION...MORGAN...SCOTT TN...
     SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI...UNION.

     FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH THIS EVENING FOR
     THE FOLLOWING ZONES: CLAIBORNE...HANCOCK...HAWKINS...
     NORTHWEST CARTER...NORTHWEST GREENE...SULLIVAN...WASHINGTON
     TN.

VA...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

     FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH THIS EVENING FOR
     THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...
     WISE.

&&

GH/TG/TD
Hazardous weather outlook, Feb 28, 4:36 AM EST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 AM EST MON FEB 28 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-010945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
436 AM EST MON FEB 28 2011 /336 AM CST MON FEB 28 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS TODAY FOR
THE REGION...INCLUDING ISOLATED TORNADOES.  STRONG AND GUSTY WINDS
WILL ALSO OCCUR AHEAD OF THESE STORMS AND AN ASSOCIATED COLD FRONT
...MAINLY FOR ELEVATIONS ABOVE 2500 FEET WHERE A WIND ADVISORY IS
IN EFFECT.  LOCALLY HEAVY RAINS COULD CAUSE FLOODING OR FLASH
FLOODING OVER PARTS OF NORTHEAST TENNESSEE INTO SOUTHWESTERN
VIRGINIA.

FOR MORE DETAILS ON THESE HAZARDS...SEE OUR LATEST SPECIAL WEATHER
STATEMENT...FLOOD WATCH...OR WIND ADVISORY PRODUCTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TRANQUIL WEATHER RETURNS FOR TUESDAY THROUGH FRIDAY...WITH THE NEXT
CHANCE OF THUNDERSTORMS ON SATURDAY.

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATER THIS MORNING INTO THE EARLY
EVENING HOURS.

TG

In the hours before

Special weather statement, Feb 28, 10:14 AM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1014 AM EST MON FEB 28 2011

TNZ013>016-037-038-069-VAZ001-002-005-006-281615-
CAMPBELL TN-CLAIBORNE TN-GRAINGER TN-HANCOCK TN-HAWKINS TN-KNOX
TN-LEE VA-RUSSELL VA-SCOTT VA-UNION TN-WISE VA-
1014 AM EST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR WISE...RUSSELL...CITY OF
NORTON...LEE...SCOTT...EASTERN KNOX...CLAIBORNE...HANCOCK...
HAWKINS...CAMPBELL...UNION AND GRAINGER COUNTIES UNTIL 1115 AM EST...

AT 1005 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WISE TO 9 MILES
NORTH OF CLINTON...AND MOVING EAST AT 40 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MAYNARDVILLE...
SNEEDVILLE...RUTLEDGE...LEBANON...GATE CITY...ROGERSVILLE...
CLEVELAND...BEAN STATION...WEBER CITY...SURGOINSVILLE...ROSE HILL...
COEBURN...LONE MOUNTAIN...JASPER...HOWARD QUARTER...PATTONSVILLE...
EVANSTON...DUFFIELD...LUTTRELL AND KYLES FORD.

17
Special weather statement, Feb 28, 11:14 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1114 AM EST MON FEB 28 2011

TNZ015>018-037>047-070-VAZ008-281715-
COCKE SMOKY MOUNTAINS TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS
TN-JEFFERSON TN-JOHNSON TN-NORTHWEST CARTER TN-NORTHWEST COCKE
TN-NORTHWEST GREENE TN-SOUTHEAST CARTER TN-SOUTHEAST GREENE
TN-SULLIVAN TN-UNICOI TN-UNION TN-WASHINGTON VA-WASHINGTON TN-
1114 AM EST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CARTER...COCKE...
WASHINGTON...CITY OF BRISTOL...JEFFERSON...UNICOI...JOHNSON...
SULLIVAN...HANCOCK...HAWKINS...WASHINGTON...UNION...GRAINGER AND
HAMBLEN COUNTIES UNTIL 1215 PM EST...

AT 1104 AM EST/1004 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
ABINGDON TO MAYNARDVILLE...AND MOVING SOUTHEAST AT 20 MPH. INDIVIDUAL
STORMS WERE MOVING NORTHEAST AT 55 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BRISTOL VA...
BRISTOL TN...MORRISTOWN...JEFFERSON CITY...DANDRIDGE...JOHNSON
CITY...MOUNTAIN CITY...GREENEVILLE...ELIZABETHTON...NEWPORT...
ERWIN...COLONIAL HEIGHTS...RUSSELLVILLE...NEW MARKET...GRAY...WHITE
PINE...JONESBOROUGH...TUSCULUM...PARROTTSVILLE AND HAMPTON.

17
Local storm report, Feb 28, 11:50 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1150 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLOOD            SUNBRIGHT               36.24N 84.67W
02/28/2011                   MORGAN             TN   TRAINED SPOTTER

            WATER OVER THE WHITE OAK CREEK BRIDGE ON HWY 27. HWY 27
            CLOSED.

&&
Local storm report, Feb 28, 12:01 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1201 PM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     1 NW RUSSELLVILLE       36.27N 83.21W
02/28/2011                   HAMBLEN            TN   LAW ENFORCEMENT

            ROOF BLOWN OFF BARN AT THE INTERSECTION OF CARLYLE AVENUE
            AND CEDAR CREEK ROAD.

&&
Special weather statement, Feb 28, 12:18 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1218 PM EST MON FEB 28 2011

TNZ016-017-035>043-067>071-073-281815-
ANDERSON TN-COCKE SMOKY MOUNTAINS TN-GRAINGER TN-HAMBLEN TN-HAWKINS
TN-JEFFERSON TN-KNOX TN-LOUDON TN-MORGAN TN-NORTH SEVIER TN-NORTHWEST
COCKE TN-NORTHWEST GREENE TN-NW BLOUNT TN-ROANE TN-SOUTHEAST GREENE
TN-SULLIVAN TN-UNION TN-
1218 PM EST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...SEVIER...COCKE...
BLOUNT...KNOX...JEFFERSON...EXTREME WESTERN SULLIVAN...HAWKINS...
UNION...GRAINGER...MORGAN...HAMBLEN...ANDERSON...ROANE AND LOUDON
COUNTIES UNTIL 115 PM EST...

AT 1206 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKWOOD TO RUSSELLVILLE
...MOVING EAST AT 55 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JEFFERSON CITY
...ROGERSVILLE...GREENEVILLE...CANEY BRANCH...MOSHEIM...CEDAR
CREEK...MCCLOUD...ROMEO...KEPLER...BAILEYTON AND JEAROLDSTOWN.

LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH
THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER
ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT
DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN!

17

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 8:21 PM ESTDense Fog AdvisoryMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 17 more8 hr
Feb 28, 8:38 AM ESTSevere Thunderstorm WarningMRXCampbell, Scott52 min
Feb 28, 9:28 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Hancock, Scott, Union47 min
Feb 28, 10:00 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott30 min
Feb 28, 10:15 AM ESTRiver Flood WarningMRXClaiborne, Grainger, Hancock47 hr
Feb 28, 10:15 AM ESTRiver Flood WarningMRXSevier17 hr
Feb 28, 10:15 AM ESTRiver Flood WarningMRXClaiborne, Hancock27 hr
Feb 28, 10:26 AM ESTAreal Flood AdvisoryMRXMorgan, Scott3 hr
Feb 28, 10:40 AM ESTSevere Thunderstorm WarningMRXCampbell, Claiborne, Hancock, Union50 min
Feb 28, 10:56 AM ESTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union6 hr
Feb 28, 11:15 AM ESTSevere Thunderstorm WarningMRXBledsoe, Rhea45 min
Feb 28, 12:48 PM ESTTornado WarningMRXAnderson, Blount, Cocke, Jefferson, Knox, Sevier42 min
Feb 28, 1:02 PM ESTAreal Flood WarningMRXBlount, Cocke, Grainger, Greene, Hamblen, Hancock and 8 more12 hr
Feb 28, 1:17 PM ESTTornado WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 1 more25 min
Feb 28, 1:43 PM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie32 min
Feb 28, 1:48 PM ESTTornado WarningMRXHamilton, Marion, Sequatchie42 min
Feb 28, 2:22 PM ESTTornado WarningMRXBradley, Hamilton38 min
Feb 28, 2:33 PM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Rhea42 min
Feb 28, 2:47 PM ESTTornado WarningMRXBradley, Monroe, Polk43 min
Feb 28, 3:08 PM ESTSevere Thunderstorm WarningMRXBlount, Monroe37 min
Feb 28, 4:42 PM ESTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Grainger, Hancock, Knox and 4 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.